# SDR ZZDA2010239

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RELEASE CABLE PULLED THROUGH SLIDE ASSEMBLY EYE-LET HOLES.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE ASSY.  OK FOR SERVICE, REF 25-61 AMM.
